# SDR COMA0260465

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 14,654 hours, 13,608 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Check Valve
- Part number: 388700320153
- Condition: Malfunctioned
- Location: R/H Eng
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 9471 R/H ENGINE HIGH OIL TEMP.REPLACED THE ENGINE LUBE PUMP BYPASS CHECK VALVE.
